# SDR CA000530073

- Difficulty date: May 17, 2000
- Submitted: January 22, 2001
- Operation: General aviation
- Make and model: Boeing 767233
- Aircraft time: 53,963 hours
- Engine: Pwa JT9D7R4D
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Hydraulic Sys
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON LANDING CENTER HYD SYSTEM FLUID DROPPED TO ZERO. PRESSURE LINE FROM CENTER HYD SYS PUMP RUPTURED. LINE REPLACED, SYS SERVICED AND LEAK CHECK OK.
